On Characteristic Functions of Products of Two Random Variables

Motivated by a recent paper published in IEEE Signal Processing Letters, we study the distribution of the product of two independent random variables, one of them being the standard normal random variable and the other allowed to follow one of nearly fifty distributions. We give explicit expressions...

Ausführliche Beschreibung

Gespeichert in:
Bibliographische Detailangaben
Veröffentlicht in:Wireless personal communications 2019-09, Vol.108 (2), p.1157-1177
Hauptverfasser: Jiang, X., Nadarajah, S.
Format: Artikel
Sprache:eng
Schlagworte:
Online-Zugang:Volltext
Tags: Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
Beschreibung
Zusammenfassung:Motivated by a recent paper published in IEEE Signal Processing Letters, we study the distribution of the product of two independent random variables, one of them being the standard normal random variable and the other allowed to follow one of nearly fifty distributions. We give explicit expressions for the characteristic function of the product. The mathematical derivations are verified by simulations.
ISSN:0929-6212
1572-834X
DOI:10.1007/s11277-019-06462-3